Volume 13, issue 6 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Fractional Dehn twists in knot theory and contact topology

William H Kazez and Rachel Roberts

Algebraic & Geometric Topology 13 (2013) 3603–3637
Bibliography
1 C C Adams, Hyperbolic structures on link complements, PhD thesis, University of Wisconsin (1983) MR2633211
2 C C Adams, J F Brock, J Bugbee, T D Comar, K A Faigin, A M Huston, A M Joseph, D Pesikoff, Almost alternating links, Topol. Appl. 46 (1992) 151 MR1184114
3 J W Alexander, On the subdivision of a $3$–space by a polyhedron, Proc. Nat. Acad. Sci. USA 10 (1924) 6
4 A J Casson, S A Bleiler, Automorphisms of surfaces after Nielsen and Thurston, Lond. Math. Soc. Stud. Text. 9, Cambridge Univ. Press (1988) MR964685
5 V Colin, K Honda, Reeb vector fields and open book decompositions, J. Eur. Math. Soc. 15 (2013) 443 MR3017043
6 A Fathi, F Laudenbach, V Poénaru, Editors, Travaux de Thurston sur les surfaces, Astérisque 66–67, Soc. Math. France (1979) 284 MR568308
7 D Gabai, Foliations and genera of links, Topology 23 (1984) 381 MR780731
8 D Gabai, Problems in foliations and laminations, from: "Geometric topology: Georgia International Topology Conference" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 1 MR1470750
9 D Gabai, W H Kazez, Pseudo-Anosov maps and surgery on fibred $2$–bridge knots, Topology Appl. 37 (1990) 93 MR1075377
10 D Gabai, U Oertel, Essential laminations in $3$–manifolds, Ann. of Math. 130 (1989) 41 MR1005607
11 E Giroux, Géométrie de contact: de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, II" (editor T Li), Higher Ed. Press (2002) 405 MR1957051
12 A Hatcher, Notes on basic $3$–manifold topology (2007)
13 K Honda, On the classification of tight contact structures, I, Geom. Topol. 4 (2000) 309 MR1786111
14 K Honda, W H Kazez, G Matić, Right-veering diffeomorphisms of compact surfaces with boundary, Invent. Math. 169 (2007) 427 MR2318562
15 K Honda, W H Kazez, G Matić, Right-veering diffeomorphisms of compact surfaces with boundary, II, Geom. Topol. 12 (2008) 2057 MR2431016
16 T Ito, K Kawamuro, Open book foliation (2011) arXiv:1112.5874v1
17 Y Lekili, Planar open books with four binding components, Algebr. Geom. Topol. 11 (2011) 909 MR2782547
18 P Lisca, On overtwisted, right-veering open books, Pacific J. Math. 257 (2012) 219 MR2948466
19 R Roberts, Taut foliations in punctured surface bundles, I, Proc. London Math. Soc. 82 (2001) 747 MR1816696
20 R Roberts, Taut foliations in punctured surface bundles, II, Proc. London Math. Soc. 83 (2001) 443 MR1839461
21 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1990) MR1277811
22 H Schubert, Knoten und Vollringe, Acta Math. 90 (1953) 131 MR0072482
23 H Schubert, Über eine numerische Knoteninvariante, Math. Z. 61 (1954) 245 MR0072483
24 H Seifert, Topologie dreidimensionaler gefaserter Räume, Acta Math. 60 (1933) 147 MR1555366
25 J R Stallings, Constructions of fibred knots and links, from: "Algebraic and geometric topology, Part 2" (editor R J Milgram), Proc. Sympos. Pure Math. 32, Amer. Math. Soc. (1978) 55 MR520522
26 W P Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc. 19 (1988) 417 MR956596